zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the connectedness of the solution set for the weak vector variational inequality. (English) Zbl 0990.49010
Summary: The main aim of this paper is to provide a sufficient condition which guarantees the connectedness of the solution set for a kind of vector variational inequality.

MSC:
49J40Variational methods including variational inequalities
WorldCat.org
Full Text: DOI EuDML
References:
[1] Aubin, J. P.; Ekeland, I.: Applied nonlinear analysis. (1984) · Zbl 0641.47066
[2] Chen, G. Y.: Existence of solutions for a vector variational inequality: an extension of the hartman--stampacchia theorem. J. optim. Theory appl. 74, 445-456 (1992) · Zbl 0795.49010
[3] Chen, G. Y.; Yang, X. Q.: The complementarity problems and their equivalence with the weak minimal element in ordered spaces. J. math. Anal. appl. 153, 136-158 (1990) · Zbl 0712.90083
[4] Giannessi, F.: Theorems of alternative, quadratic programs, and complementarity problem. Variational inequality and complementarity problems (1980) · Zbl 0484.90081
[5] Harker, P. T.; Pang, J. S.: Existence of optimal solutions to mathematical programs with equilibrium constraints. Oper. res. Lett. 7, 61-64 (1988) · Zbl 0648.90065
[6] Lee, G. M.; Kim, D. S.; Lee, B. S.: Generalized vector variational inequality. Appl. math. Lett. 9, 39-42 (1996) · Zbl 0862.49014
[7] Lee, G. M.; Kim, D. S.; Lee, B. S.; Yen, N. D.: Vector variational inequality as a tool for studying vector optimization problems. Nonlinear anal. 34, 745-765 (1998) · Zbl 0956.49007
[8] Luc, D. T.: Theory of vector optimization. Lecture notes in economics and mathematical systems 319 (1989)